Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
njs207

acne on my back

i have now been on roaccutane for about 4 months, but the acne on my back still hasnt cleared up - there has been massive improvement on my face, but my acne was never very severe there - its because of my back that i am on these pills! there has been some improvement as i dont get such large spots any more, but i still have the same coverage - ie all over my back. the spots have changed colour to a kind of duller red, and some even look a bit purple - is that because they are going or what?

hope you guys can help, i really want my back to clear up before summer gets here!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×